# SDR MASA2013072453268

- Difficulty date: July 20, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N933LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15033
- Aircraft time: 20,536 hours, 17,113 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT EMERGENCY LIGHT LENS ASSEMBLY CRACKED.  R & R EMERGENCY LIGHT LENS ASSY.
